SUDAFED PE SINUS DAY AND NIGHT 24 gray starsBe the first one to write a review
$21.50
SKU 2207273
Qty
60
Day Hassle Free Returns  FREE DELIVERY on orders over $90
Arrives at your door fast   Most NZ orders arrive in 2 - 3 business days.
Shop with confidenceAdd to your cart and enter your post/zip code for shipping costs
Speedy Same Day Dispatch Weekdays   Orders before 3pm usually get dispatched that day (weekdays)

Brief Overview

Sudafed PE Sinus Day and Night 24 helps to provide 24 hour sinus relief with specially formulated day and night tablets to help keep you active all day long, without the stress of nasal decongestion, sore throat, coughing, sinus pain, colds and headaches. Its day time caplets use a non-drowsy formula that helps you finish your day while the night caplets assist in allowing you to get a good night rest for a rejuvenated body....

More Details...


Sudafed PE Sinus Day and Night 24

Knowing what are the most effective solutions to deal with health conditions is common questions people ask. When we experience certain symptoms, although we are not yet sure of what it is, we immediately try and take medications that we have learned to use occasionally.

However, there are situations where after taking the medicine we fail to realise that some of the ingredients may affect our routine. It may cause us to be sleepy or drowsy at the middle of the day, or it might result to us being awake all night long.

This is a concern that is being answered by using day and night tablets. It lets us know which tablet to take to relieve us in our condition while keeping the contents in check, especially if it might affect our daily activity.

The day time tablets help to keep you alert all day long, while the night medication is a good way to end your day as it helps you to receive the much needed rest you need while keeping your body free from nasal deSupplements .

Experience these benefits whenever you use Sudafed PE Sinus Day and Night 24.

Features:


  • It is a 24 hour sinus relief
  • It helps to reduce swelling and secretions in the nasal passages
  • It helps relieve pain from sinusitis and headaches
  • It helps provide relief from symptoms of hay fever
Ingredients:
  • Each Daytime caplet contains the following active ingredients:
  • Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 100 mg, Phenylephrine HCl 5 mg
  • It also contains the following inactive ingredients:
  • Carnauba wax, croscarmellose sodium, FD and C yellow #5 aluminum lake (tartrazine) , FD and C yellow #6 aluminum lake, hydroxypropyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, titanium dioxide
Each Nighttime caplet contains the following active ingredients:
Acetaminophen 325 mg, Diphenhydramine HCl 25 mg, Phenylephrine HCl 5 mg.
It also contains the following inactive ingredients:
Carnauba wax, corn starch, FD and C blue #1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, sodium citrate, sodium starch glycolate, talc, titanium dioxide

Directions:
  1. For adults and children 12 years old and above, take 2 caplets every 4 hours.
  2. Do not take more than 12 caplets in 24 hours
  3. Do not use more than what is prescribed.
  4. This should not be given to children under 12 years of age. This will provide more than the recommended dose (overdose) and may cause liver damage.
Precautions:
  • Read the label carefully and follow prescribed dosage.
  • Keep out of reach of children.
  • Store at 20-25 degrees Celcius.
  • Do not take if you have taken paracetamol or antihistamine for the last 4 hours.
  • This is not recommended for children under 12 years old.
  • Consult your doctor before taking this medicine if you have high blood pressure, heart problems, pregnant or taking anti-depressants.
  • This contains ingredient Phenylephrine which may cause sleeplessness to some people.
  • This contains ingredient Chlorpheniramine which may cause drowsiness.
  • Do not use if you are allergic to any of the ingredients.
  • If symptoms persist, consult your doctor immediately.
Buy Sudafed PE Sinus Day and Night 24! Fast overnight shipping nationwide to your door.

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

Delivery.

If this item has a green in stock message it is available for home delivery.

We offer FREE DELIVERY on all regular sized orders over $90 anywhere in the world.

We usually dispatch your order on the same day, if you order before 4pm on a business day.

Delivery within New Zealand: Delivery is available New Zealand wide and we find most orders arrive in 2 business days. It may take longer if you live in a rural area.

Delivery on regular orders: Delivery costs $7.20 for regular sizes orders which weigh under 2.5kgs, We find 90% of our orders are under this threshold. ... More on that here...

Delivery on heavy items: If you order weighs more than 2.5kgs (lots of liquids, circulation boosters etc.) We will pay the first 2.5kgs shipping for you, and you pay the difference. ... More on that here...

Collection in store: This is not something we offer at this time.

International Deliveries: The cost of delivery will be calculate in the shopping cart if you press add to cart, based on your postal/zip code. Delivery usually takes 4 - 16 business days. We will email you with a more accurate delivery time when we dispatch your order.

Read our full shipping policy here...

Returns


Pin It Bookmark and Share

Safe & Secure Online Shopping

Our website is protected by an SSL padlock so you get 100% Safe & Secure during website browsing and shopping.
Other items you might want to order:

Shop with Confidence - Safe & Secure


What our customers are saying about us


Great Service Great Service Great Service Great Service

Why buy from us?

when it suits safe when it suits safe 

Dual currency display

2Website & Marketing by TheConversionCollective.com
The information on this website is for informational use only and should not substitute that of a medical professional. Any reviews displayed on this site as based on individual experiences and are not necessarily the opinions or experiences of familybrands.co.nz and its staff. Copyright 2017 FamilyBrands.co.nz
arrows search